# SDR CALA2022040800928

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 53,720 hours, 17,074 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Drain Line
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Ww
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

LOSS OF C HYD FLUID 1 HOUR PRIOR TO LANDING. NO SPECIFIC AIRCRAFT CONFIGURATION CHANGE DURING LOSS SEE IPC-29-11-75-02 ITEM 190 PN LJ38085 OR M&E 19-2911-3-0148, FOUND ON RIGHT ENGINE 2 O''CLOCK POSITION HYDRAULIC LINE LEAKING CORRECTION RIGHT SYSTEM HYDRAULICS LOSS OF FLUID PRIOR TO REMOVED PRESSURE LINE AND CASE DRAIN LINE LEFT IN AREA.#2 TUBE LEAKING FROM CHAFFED ADELE CLAMP. SEE ATTACHED PHOTOS. LANDING. ENG.EDP. REMOVED AND REPLACE HYD PRESSURE AND DRAIN TUBES REF IPC 29-11-75-02    ITEM #190 & #195 ACCOMPLISHED 5 MIN IDLE LEAK CHECK REF AMM 71-00-00-715-588 TURNED ON AND OFF ENGINE HYD PUMP, NO LEAKS FOUND
